# SDR SWIA202053023

- Difficulty date: March 5, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 177-185
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA45631-REO 464SW-PR-SMALL DENT FOUND ON PREFLIGHT INSPECTION.  TWO PANELS FORWARD OF THE GPU PLUG, THE RIGHT HAND SIDE OF THE FUSELAGE.  COMPLIED WITH TEMP REPAIR, PER REO.  PERMANENT REPAIR DUE IN 5150 FLIGHT HOURS, DUE BY TAT 40870.4, PART NUMBER:-, SERIAL NUMBER: 7827, POSITION.  C-CHECK RO 10/4/2020.  C-CHECK RO 10/4/2020.  REPAIRED DENT ON RT SIDE OF THE FUSELAGE BETWEEN FS 177 AND FS 185 AND STR 23R-STR 24R, REF REO.  ALL STEPS COMPLIED WITH IN THIS CONTINUE CARD.  COMPLIED WITH ATTACHED TASK.
